Lefschetz classes on projective varieties

June Huh, Botong Wang

Research output: Contribution to journalArticlepeer-review

Abstract

The Lefschetz algebra L (X) of a smooth complex projective variety X is the subalgebra of the cohomology algebra of X generated by divisor classes. We construct smooth complex projective varieties whose Lefschetz algebras do not satisfy analogues of the hard Lefschetz theorem and Poincaré duality.

Original languageEnglish (US)
Pages (from-to)4629-4637
Number of pages9
JournalProceedings of the American Mathematical Society
Volume145
Issue number11
DOIs
StatePublished - 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Lefschetz classes on projective varieties'. Together they form a unique fingerprint.

Cite this